User menu

LES 2-groupes spéciaux totalement orthogonaux

Bibliographic reference Zahinda, Obed Ntabuhashe. LES 2-groupes spéciaux totalement orthogonaux. In: Communications in Algebra, Vol. 39, no. 2, p. 435-451 (2011)
Permanent URL
  1. Gille Philippe, Szamuely Tamas, Central Simple Algebras and Galois Cohomology, ISBN:9780511607219, 10.1017/cbo9780511607219
  2. Gorenstein D., Finite Simple Groups (1982)
  3. Hall Jr., The Theory of Groups (1959)
  4. Isaacs I. M., Character Theory of Finite Groups (2006)
  5. Kitaoka Yoshiyuki, Arithmetic of quadratic forms, ISBN:9780511666155, 10.1017/cbo9780511666155
  6. Kurzweil Hans, Stellmacher Bernd, The Theory of Finite Groups, ISBN:9781441923400, 10.1007/b97433
  7. Quinlan R., Real elements and real-valued characters of covering groups of elementary abelian 2-groups, 10.1016/j.jalgebra.2003.12.011
  8. Scharlau Winfried, Quadratic and Hermitian Forms, ISBN:9783642699733, 10.1007/978-3-642-69971-9
  9. Serre J.-P., Linear Representations of Finite Groups (1977)
  10. Wang K.S., Grove L.C., Realizability of representations of finite groups, 10.1016/0022-4049(88)90036-9